MAUDE Adverse Event Report: AMD MEDICOM INC. MEDICOM SAFEBASIC SALIVA EJECTORS

AMD MEDICOM INC. MEDICOM SAFEBASIC SALIVA EJECTORS
Model Number 700
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was conducted at the manufacturing facility.The investigation concluded that the cause may be attributed to the welding device being temporarily suspended during production.This would occur due to the transition from production of removable caps to production of saliva injector with fixed caps and would imply inadequate line clearance.
 
Event or Problem Description
A product complaint was reported to amd medicom on (b)(6) 2019 for medicom safebasics saliva ejector.Item code 700 lot# 20181426.The saliva ejector is classified as a class 1 medical device under fda code dyn.Saliva ejectors are used in dentristry in order to remove saliva, blood or other debris from the mouth during dental procedures.This disposable device is connected to an active device, normally a pneumatic system suction circuit.The following information was initially reported " the blue tips are popping off in people's mouths and the tips are even off the saliva ejectors in the bags." the complaint received by amd medicom has been logged as a product quality complaint under (b)(4).

Brand Name
MEDICOM SAFEBASIC SALIVA EJECTORS
Common Device Name
SALIVA EJECTOR
Manufacturer (Section D)
AMD MEDICOM INC.
2555 chemin de l'aviation
pointe-claire, quebec, canada
CA 
MDR Report Key10687288
Report Number9611959-2020-00001
Device Sequence Number13529132
Product Code DYN
UDI-Device Identifier10686864049231
UDI-Public10686864049231
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number700
Device Catalogue Number700
Device Lot Number20181426
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1